Elliot is a 74 year-old male who presents to your clinic

Subject: Health Care / General Health Care
Question
Elliot is a 74 year-old male who presents to your clinic with complaints of frequent nosebleeds (4 in the past week) and several severe bruises scattered variously throughout his anatomy. The patient is also complaining of a runny nose, cough, and head/chest congestion. He has a history of chronic atrial fibrillation and is currently prescribed and taking warfarin. Approximately 3 weeks previously, he started taking over-the-counter cimetidine for heartburn he was experiencing. Below is a list of the patient’s medications, his physical examination, and his laboratory findings:

Medications

Digoxin 0.25 mg QD

Cimetidine OTC BID

Pseudoephedrine SR 120 BID

Warfarin 7 mg QD

Allergies: NKDA

Physical Examination

VS: BP: 180/95, HR 75, irregularly irregular, RR 17

Weight: 95 kg

HEENT: WNL

ABD: + Bowel Sounds

EXT: Bruising on arms and legs

NEURO: Alert & Oriented x 3

GEN: Well developed, well-nourished male

ECG: atrial fibrillation

Laboratory

Na 143 mEq/L

K 4.5 mEq/L

Cl 99 mmol/L

CO2 25 mEq/L

BUN 18 mg/dL

SCr 0.9 mg/dL

INR 4.8

Hct 42%

Hbg 15 mg/dL

Digoxin 3.8 ng/ml
What problems should be identified in this patient?
What are the precise mechanisms of action of each drug?
What do you think is contributing to the patient’s hypertension?
Are there any drug interactions that you can identify as associated with this current drug regimen, and if so how, mechanistically, are they occurring?
What is the clinical significance of these interactions?

https://applewriters.com/place-order/

We can do it for you